# SDR DALA1247320199

- Difficulty date: August 23, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 66,999 hours, 9,528 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113T310093G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD TRAILING EDGE FLAP OUTBOARD LOWER SURFACE DELAMINATED.  REPAIRED PER SRM 57-53-01 REPAIR 1 AND SRM 51-70-07 FIG 9.
